Volume 6, Number 1
Previous Issue Next Issue

Zhong-hua Yang

J. Comp. Math., 6 (1988), pp. 1-6

Preview Full PDF 362 1619 Abstract

Jia-xiang Xiang & Jiao-xun Kuang

J. Comp. Math., 6 (1988), pp. 7-13

Preview Full PDF 362 1633 Abstract

Xiu-min Shao

J. Comp. Math., 6 (1988), pp. 14-27

Preview Full PDF 376 1653 Abstract

Ji-guang Sun

J. Comp. Math., 6 (1988), pp. 28-38

Preview Full PDF 365 1668 Abstract

Zhao-yong You & Xiao-jun Chen

J. Comp. Math., 6 (1988), pp. 39-47

Preview Full PDF 356 1621 Abstract

He-ping Ma & Ben-yu Guo

J. Comp. Math., 6 (1988), pp. 48-53

Preview Full PDF 363 1656 Abstract

Wen-zhuang Gui

J. Comp. Math., 6 (1988), pp. 54-67

Preview Full PDF 374 1681 Abstract

Qun Lin & Rui-feng Xie

J. Comp. Math., 6 (1988), pp. 68-79

Preview Full PDF 358 1625 Abstract

Er-xiong Jiang

J. Comp. Math., 6 (1988), pp. 80-87

Preview Full PDF 364 1609 Abstract

Zhong Ge & Kang Feng

J. Comp. Math., 6 (1988), pp. 88-97

Preview Full PDF 382 1683 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard